# SDR SWIA201438425

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,908 hours, 24,833 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS LIGHTNING STRIKE AT T/E BETWEEN ES28.92 AND ES36.82 ON UPPER SURFACE AND IS .5" W X .1875" D.  BLENDED OUT DAMAGE IAW REO.
